Nasty Taste In Mouth From Vivitrol?

7 Replies Updated



Conversation Starter

Teri Says:


I'm taking Vivitrol for opiate suspension.
It's working wonders for me...but I have a horrible
taste in my mouth....and everything I try to eat or drink
doesn't taste as it should. Even brushing my teeth is challenging,
because of the taste.
Does anyone else have this problem? What did you do?



Showing Replies 1 - 7 of 7 RSS Feed


of 1    
1
Verwon Says:

Hello, Teri! How are you doing? Sorry about the problem that you're having.

Yes, a change in taste is a reported side effect of Vivitrol, along with congestion, fear and lack of appetite.

I've had a couple medications that have caused such an issue and the only thing I really found that helped me was to suck on strong candy, or sip cola throughout the day.

Have you asked your doctor if they have any solutions?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Teri Says:

Thank you for replying! :)
Yes, I've been sipping soda, and chewing gum.
It's been really hard on me...this taste, of ....salt?
I have an appointment with the dr. coming up..
will definitely talk to him..
Thank you, Teri

REPLYSHAREREPORT
Was this helpful?     0     0  
3
bobby Says:

Naloxone is salt based, so that makes sense. I just started the vivitrol, hadn't noticed any weird tastes yet though .. Gl


REPLYSHAREREPORT
Was this helpful?     0     0  
4
Brian Says:
via mobile

I just started vivitrol today after being on naltrexone for 2 weeks. I have a terrible taste as well, but it tastes like latex. The shot is latex based so I’m guessing that’s what it is!

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Marvin Tripp Says:

Because of the side effects you have mentioned Naltrexone is now used for weight loss.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
shane Says:
via mobile

I don't eat for 3-4 days after my shot. I've lost 20 pounds the 6 months I've been on it. I can't even sip on pop or water its so bad. The doctor just says make yourself eat. Sorry, bit it doesn't work like that.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Josh Says:
via mobile

Yes my mouth tastes like metal and im nauseous after every meal and its been 3o days of it
Also restlessness

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Nausea and nasty taste in mouth,post gastric bypass failure
I have been on Contrave over one month. I was so nauseous that I cut down from four pills a day to three,2 in the mornin...
Bad metallic taste in mouth from taking Chantix, a fix!
Hi, on day two I woke up with this horrible metallic acidy bad taste in my mouth, mostly my tongue. I searched the Inter... 5 replies
bad taste in mouth
Took my first 3mg dose last night. The bad taste is lasting from last night through all day today. Does this side effect... 2 replies
SALTY TASTE IN MOUTH
CAN THIS DRUG CAUSE A VERY SALTY TASTE IN YOUR MOUTH ALSO IN MY THROAT & CANNOT TASTE FOOD I HAVE HAD THIS FOR A FEW... 4 replies
Bad taste and in the mouth
I am still taking vertin 16. My taste is going from bad to worse. In the meanwhile doctor has told me that I have Thyroi... 2 replies
Dry Mouth Bitter Taste When Eating Food
I took a generic drug store drug (omper) instead of Prilosec. When I eat food the first taste is fine but then when the ... 2 replies
have a gall taste in my mouth
Hi. I'm on Topzole and I have a bitter/gall taste in my mouth. Can it be from Topzole (40mg)? I do take Zoxil 500 at... 1 reply
Constant bad taste in mouth overproduction of phlegm
I have Gerd. Have been on tecta for the last four years. No problems until I started taking sertraline in April 2015. Si... 1 reply
Extreme Salty Taste in Mouth for 20 days!
I'm a 51 yr. old female who woke up on April 7, 2011, with an extremely salty taste in my mouth. When I tried to dri... 130 replies
AFTER TAKING HP KIT MEDICINE MOUTH TASTE BECOMES UNINTERESTED .WHAT IS REMEDY
I am getting countinuing pain in the just upper part of the stomach specially left side.Iam taking petacid hp as per dir...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 March 2019.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA